MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX INC. AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-80/I13-40
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984); Stenosis (2263)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(4) 2018, endologix was made aware by a rep on a recent visit to a physician at (b)(6).Based on ctas, the patient's two (2) physicians decided that a secondary procedure was needed to correct the middle narrowing of the bifurcated graft, which was placed on (b)(6) 2017.The secondary procedure (ivus) was performed on (b)(6) 2018 with a non-endologix stent.The procedure was successful with the expansion of the device in the narrowed segment.The patient's condition was stable post-op surgery.
 
Additional Manufacturer Narrative
Based on the information received at the completion of the clinical evaluation, there were reported evidence that supported the following case event.Clinical was able to confirm the secondary procedure for aortic stenosis.Cumulative knowledge informed by past assessments of similar complaints was applied to a review of the available medical information.The most likely cause of the mid aortic stenosis was the pre-existing, off label aorto-iliac stenosis.There were no procedure related harms, and the patient was discharged in good condition on the first post operative day.A review of the manufacturing lot confirmed all devices met specifications prior to release.The devices remain implanted in the patient and will not be returned and no evaluation will be completed.These types of events will be monitored and trended as part of the quality system.(b)(4).

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key7299124
Report Number2031527-2018-00124
Device Sequence Number19331310
Product Code MIH
UDI-Device Identifier00818009014788
UDI-Public(01)00818009014788(17)180228
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/28/2018
Device Model NumberBEA25-80/I13-40
Device Lot Number1662095006
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date02/27/2018
Supplement Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VELA SUPRARENAL, LOT 1743667001
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR